GLOBAL-IN-TIME WEAK MEASURE SOLUTIONS AND FINITE-TIME AGGREGATION FOR NONLOCAL INTERACTION EQUATIONS

File Description SizeFormat 
Duke Mathematical Journal_156_2_2011.pdfAccepted version580.94 kBAdobe PDFDownload
Title: GLOBAL-IN-TIME WEAK MEASURE SOLUTIONS AND FINITE-TIME AGGREGATION FOR NONLOCAL INTERACTION EQUATIONS
Author(s): Carrillo, JA
Difrancesco, M
Figalli, A
Laurent, T
Slepcev, D
Item Type: Journal Article
Publication Date: 1-Feb-2011
URI: http://hdl.handle.net/10044/1/18355
DOI: http://dx.doi.org/10.1215/00127094-2010-211
ISSN: 0012-7094
Publisher: DUKE UNIV PRESS
Start Page: 229
End Page: 271
Journal / Book Title: DUKE MATHEMATICAL JOURNAL
Volume: 156
Issue: 2
Copyright Statement: © 2011 Duke University Press
Publication Status: Published
Appears in Collections:Applied Mathematics and Mathematical Physics



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons